MAUDE Adverse Event Report: COVIDIEN LLC BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR

COVIDIEN LLC BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Model Number 186-0224-AMS
Medical Device Problem Codes Incorrect Measurement (1383); Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the module had wrong values and reading values discontinuously.There was no reported patient involvement or outcome.

Brand Name
BIS
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25615875
Report Number2936999-2026-00257
Device Sequence Number10194593
Product Code OLW
UDI-Device Identifier10884521129559
UDI-Public(01)10884521129559(11)110906
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186-0224-AMS
Device Catalogue Number186-0224-AMS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/24/2026
Date Device Manufactured09/06/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown